Skip to Content

Trazodone - I have irregular heartrate and artery disease is it safe for me to take?

Responses (2)

WildcatVet 12 Nov 2013

Hi, Janie! Certain cardiac arrhythmias may be associated with the use of trazadone. With your pre-existing conditions, it should only be used under a doctor's supervision with monitoring.
Best wishes, WCV

pickles503 14 Nov 2013

Hi Janie. How are you feeling today? Any Better?
WCV is right. Trazadone is related to these effects. I'm sure your doc knows about your Artery disease. Does he/she know about the irregular heart rate? If he/she does, they must have thought that the good and the bad effects were worth taking it.. It's important to stay in touch with your doc. It's trial and error on your docs part, too. Especially If you've just started taking it. So, maybe it's safe and maybe not. Do you feel better or are worse? How long have you been taking it? Take these thoughts into consideration because when you read a side effect of a med on line or the info that the pharmacy gives, it may be different then YOUR actuality. I've seen side effects, as well as many others, that scare the heck out of me. But the med works fine for me without side effects. Give your doc a call. I'm no pro, that's for sure. I'm just throwing thoughts out to you.
Stay in touch, Janie.
May you have Faith, Hope and lots of Love,
Anna

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions